Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have green vaginal discharge, itch. Had hpv, taken gardisal shots. Use monistat?

hi for the past 2 days ive been extremely itchy and have a crazy yellow/ green vaginal discharge. i also feel like every 5 minute im gonna pee myself. ive had the same partner for 4 year so i know its not an std. i found out 3 years ago i have hpv but after recieved all 3 gardisal shots as instructed by my gyno. i just got back from a 10 day vacation so im assuming its some crazy yeast infection but ive never had one like this before. i bought a monistat in a pharmacy should i use it or not? what is this?
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to HCM.
Itchy greenish yellow discharge suggest fungal infection.
It could be due to improper hygiene after sex,scratching after perspiration.
You can take monistate,it contains Miconazole is an imidazole antifungal agent to cure fungal infections.
Take proper local care,use medicated soap for cleaning.
Avoid sex till get complete cure.
If it is recurrent than go for FBS,PPBS,PAP smear and usg abdomen.
Consult your gynecologist for better guidance and medical management.
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor